# SDR ASAA2021042434654

- Difficulty date: April 24, 2021
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 45,040 hours, 13,302 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Failed
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT FMC FAILED IN FLIGHT VTK AND MAP APPEARED ON RIGHT NAV DISPLAY AFTER 20 SECONDS THE FMC RETURNED TO NORMAL OPS FOR REMAINDER OF THE FLIGHT. GROUNDED - YES. ACCOMPLISED FMCS OPS TEST B737-800 AMM 34-61-00 NO FAULTS FOUND OPS TEST NORMAL.
